Doctor insights on:
What I felt after taking naproxen dizzy, sleep nausea no appetite vomit liquids, fever 101.4, fatigued chills thirsty caugh dry lips?
Since yesterday morning I have had a pain in the middle of my stomach, 1-2 inch above my navel.naproxen not helped.slight nausea,back pain too.cause?
Abdominal pain...: If your pain is above your navel it might be gastritis so naproxen can make it worse actually rather than better. With only this information we cannot give you a definite answer of what is going on. My suggestion is to go see your doctor or go to your nearest urgent care center in order to get checked and treated as needed depending on the final diagnosis. ...Read more
I've had a fever and nausea for two days. I just started taking naprosyn (naproxen) 3 days ago, do you think it's making me sick and I should call the dr back?
Ive been taking Aleve (naproxen) at least 2x a day for 10yrs for headaches. I havent taken any in 4 days Now have unbearable migranes &nausea. Is this withdrawl?
Chest pain/tightness, nausea, chills was given naproxen a few days ago after being told i had Costochondritis but isn't doing anything?
Terrible pain in my gut originating on the left side under my ribs, the nausea is horrible, ginger and zofram aren't helping, should i take Aleve (naproxen) too?
No: Your symptoms sound like gastritis, an inflammation of the lining of the stomach, or possibly an ulcer. Aleve (naproxen) is an NSAID as are Motrin or Advil, they can irritate the stomach lining and make it worse. If you are experiencing such severe pain I suggest you be seen by a doctor immediately. ...Read moreSee 1 more doctor answer
I have really bad sunburn with a fever and nausea even while taking naprosyn, (naproxen) do I need to see my doctor? Is it ok also to use lidocaine spray?
I was taking Aleve (naproxen) for the past week for back pain. I've stopped taking pain relievers for the past couple days because of dull stomach pain & mild nausea. Did pain reliever hurt me? How can I fix it?
See below: Nsaids can easily irritate stomach, especially if taken alone (without food). In future take meds (unless directed otherwise) with full glass of water after a meal to lessen effects on stomach. Otc acid blockers like zantac/pepcid or prilosec/ Prevacid (lansoprazole) for a week can help; if symptoms persist, or if see black, tarry stools, see fp right away for evaluation & treatment. ...Read moreSee 1 more doctor answer
Acc. Took 4, 800mg motrin and 1760mg Aleve (naproxen) in 1 day for 5 days(now stopped) now I have nausea, stomach pain(high), fatigue, bloating. What should I do?
Go to the ER.: People do not take doses that high by accident. Go to the er now. You my have a major problem. ...Read more